# SDR 0000316614

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7J
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL390, THE NR 1 ENGINE FLAMED OUT.  THE FLIGHT RETURNED TO GUM AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE ENGINE FUEL PUMP OUTPUT PRESSURE LOW.  THE FUEL PUMP AND FUEL CONTROL WERE REPLACED.  ENGINE OPERATIONAL TEST WAS NORMAL.
